# SDR C2XA01TY171

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493003
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1C INSPECTION,THE CARGO DOOR SKIN WAS FOUND CHAFED AROUND THE HANDLE CUTOUT. MAINTENANCE BLENDED OUT THE AREA IAW EC5230-01068--5120-04--5120-05 AND 5120-06. ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF THE SCHEDULED MAINTENANCE.
